Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 82, Number 6

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 82, Number 6 (1976)
Bull. Amer. Math. Soc. 82 (1976)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 82, Number 6 (1976)
Bull. Amer. Math. Soc. 82 (1976)
More Information
Full-text PDF Free Access     Request Permissions
Geometric topology and shape theory: A survey of problems and results
B. J. Ball.
Bull. Amer. Math. Soc. 82 (1976), 791-804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0644157
Elections to membership
Bull. Amer. Math. Soc. 82 (1976), 872-883
More Information
Full-text PDF Free Access     Request Permissions
Indecomposable modules: Amalgamations
Robert Gordon and Edward L. Green.
Bull. Amer. Math. Soc. 82 (1976), 884-887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432715
On monotone vs. nonmonotone induction
Leo A. Harrington and Alexander S. Kechris.
Bull. Amer. Math. Soc. 82 (1976), 888-890
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437327
The invariants of $n×n$ matrices
Claudio Procesi.
Bull. Amer. Math. Soc. 82 (1976), 891-892
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419490
The rational homotopy of fixed point sets of torus actions
Christopher Allday.
Bull. Amer. Math. Soc. 82 (1976), 893-895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431229
Duality and Kato’s theorem on small perturbations
Le Quang Chu.
Bull. Amer. Math. Soc. 82 (1976), 896-898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435898
Existence theorems for strongly coupled systems of partial differential equations over Bernstein classes
Ray Redheffer and Wolfgang Walter.
Bull. Amer. Math. Soc. 82 (1976), 899-902
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457925
Existence theorems across a point of resonance
Lamberto Cesari.
Bull. Amer. Math. Soc. 82 (1976), 903-906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425693
An averaging property of the range of a vector measure
J. Diestel and C. J. Seifert.
Bull. Amer. Math. Soc. 82 (1976), 907-909
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419722
The homeomorphism group of a compact $Q$-manifold is an ANR
Steve Ferry.
Bull. Amer. Math. Soc. 82 (1976), 910-912
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423385
Global results in control theory with applications to univalent functions
S. Friedland and M. Schiffer.
Bull. Amer. Math. Soc. 82 (1976), 913-915
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423148
Classifications of simplicial triangulations of topological manifolds
David E. Galewski and Ronald J. Stern.
Bull. Amer. Math. Soc. 82 (1976), 916-918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420637
Disintegration of measures on compact transformation groups
Russell A. Johnson.
Bull. Amer. Math. Soc. 82 (1976), 919-920
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422566
Perturbation and analytic continuation of group representations
Palle T. Jørgensen.
Bull. Amer. Math. Soc. 82 (1976), 921-924
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476922
A strong noncommutative ergodic theorem
E. Christopher Lance.
Bull. Amer. Math. Soc. 82 (1976), 925-926
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420292
Statistical independence of linear congruential pseudo-random numbers
Harald Niederreiter.
Bull. Amer. Math. Soc. 82 (1976), 927-929
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419395
Tensor products of unitary representations of $SL_{2} ( \mathbf{R} )$
Joe Repka.
Bull. Amer. Math. Soc. 82 (1976), 930-932
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425026
The conjugating representation of a semisimple algebraic group
R. W. Richardson.
Bull. Amer. Math. Soc. 82 (1976), 933-935
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419629
Monotonicity and upper semicontinuity
M. B. Suryanarayana.
Bull. Amer. Math. Soc. 82 (1976), 936-938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433272
The functions operating on certain algebras of multipliers
Misha Zafran.
Bull. Amer. Math. Soc. 82 (1976), 939-940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417698
Quadratic pairs for odd primes
C. Y. Ho.
Bull. Amer. Math. Soc. 82 (1976), 941-943
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417273
A stochastic minimum principle
Robert J. Elliott.
Bull. Amer. Math. Soc. 82 (1976), 944-946
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0426926
Compactifying the Jacobian
Allen B. Altman and Steven L. Kleiman.
Bull. Amer. Math. Soc. 82 (1976), 947-949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0429908
Dynamical systems on homogeneous spaces
S. G. Dani.
Bull. Amer. Math. Soc. 82 (1976), 950-952
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0427587
Bounded mean oscillation with Orlicz norms and duality of Hardy spaces
Jan-Olov Strömberg.
Bull. Amer. Math. Soc. 82 (1976), 953-955
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419772
Continuity of the Kobayashi metric in deformations and for algebraic manifolds of general type
Marcus W. Wright.
Bull. Amer. Math. Soc. 82 (1976), 956-958
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419845
Nonlinear ergodic theorems
H. Brézis and F. E. Browder.
Bull. Amer. Math. Soc. 82 (1976), 959-961
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420348
Failure of a quadratic analogue of Serre’s conjecture
S. Parimala.
Bull. Amer. Math. Soc. 82 (1976), 962-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419427
Corrigendum, Volume 82
Bull. Amer. Math. Soc. 82 (1976), 965
More Information
Full-text PDF Free Access     Request Permissions
Correction, Volume 82
Bull. Amer. Math. Soc. 82 (1976), 965
More Information
Full-text PDF Free Access     Request Permissions
Correction and addendum, Volume 82
Bull. Amer. Math. Soc. 82 (1976), 966
More Information
Full-text PDF Free Access     Request Permissions
Correction, Volume 82
Bull. Amer. Math. Soc. 82 (1976), 967
More Information
Full-text PDF Free Access     Request Permissions
Index to volume 82
Bull. Amer. Math. Soc. 82 (1976), 968-977
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The large scale structure of space-time, by S. W. Hawking and G. F. R. Ellis.
Reviewer: Lawrence Markus
Bull. Amer. Math. Soc. 82 (1976), 805-817
Review information
Full-text PDF Free Access
Topics in stochastic processes, by Robert B. Ash and Melvin F. Gardner.
Reviewer: S. J. Taylor
Bull. Amer. Math. Soc. 82 (1976), 817-820
Review information
Full-text PDF Free Access
Homotopy theory; an introduction to algebraic topology, by Brayton Gray.
Reviewer: Larry Smith
Bull. Amer. Math. Soc. 82 (1976), 820-824
Review information
Full-text PDF Free Access
Monotonie: Lösbarkeit und Numerik bei Operatorgleichungen, by Erich Bohl.
Iterative methods for the solution of a linear operator equation in Hilbert space-A survey, by Walter Mead Patterson 3rd.
Reviewer: M. Z. Nashed
Bull. Amer. Math. Soc. 82 (1976), 825-834
Review information
Full-text PDF Free Access
Comparison theorems in Riemannian geometry, by Jeff Cheeger and David G. Ebin.
Reviewer: Robert Hermann
Bull. Amer. Math. Soc. 82 (1976), 834-836
Review information
Full-text PDF Free Access
Discrete-parameter martingales, by Jacques Neveu.
Reviewer: D. A. Darling
Bull. Amer. Math. Soc. 82 (1976), 836-840
Review information
Full-text PDF Free Access
Potential theory on locally compact abelian groups, by Christian Berg and Gunnar Forst.
Reviewer: Jacques Deny
Bull. Amer. Math. Soc. 82 (1976), 840-842
Review information
Full-text PDF Free Access
Stochastic differential equations and applications, by Avner Friedman.
Reviewer: S. R. S. Varadhan
Bull. Amer. Math. Soc. 82 (1976), 842-846
Review information
Full-text PDF Free Access
Sieve methods, by H. H. Halberstam and H.-E. Richert.
Reviewer: H. L. Montgomery
Bull. Amer. Math. Soc. 82 (1976), 846-853
Review information
Full-text PDF Free Access
Fourier series with respect to general orthogonal systems, by A. M. Olevskiĭ.
Reviewer: R. P. Boas
Bull. Amer. Math. Soc. 82 (1976), 853-857
Review information
Full-text PDF Free Access
Hewitt-Nachbin spaces, by Maurice D. Weir.
Reviewer: W. W. Comfort
Bull. Amer. Math. Soc. 82 (1976), 857-863
Review information
Full-text PDF Free Access
Methods of numerical mathematics, by G. I. Marchuk.
Reviewer: Burton Wendroff
Bull. Amer. Math. Soc. 82 (1976), 864-865
Review information
Full-text PDF Free Access
Funktionalanalysis, by Harro Heuser.
Geometric functional analysis and its applications, by Richard B. Holmes.
Functional analysis, by Michael Reed and Barry Simon.
Methods of modern mathematical physics, vol. II, Fourier analysis, self-adjointness, by Michael Reed and Barry Simon.
Reviewer: Sterling K. Berberian
Bull. Amer. Math. Soc. 82 (1976), 865-868
Review information
Full-text PDF Free Access
Deterministic and stochastic optimal control, by Wendell H. Fleming and Raymond W. Rishel.
Reviewer: Leonard D. Berkovitz
Bull. Amer. Math. Soc. 82 (1976), 869-870
Review information
Full-text PDF Free Access
Combinatorial algorithms, by Albert Nijenhuis and Herbert S. Wilf.
Reviewer: Earl Glen Whitehead, Jr.
Bull. Amer. Math. Soc. 82 (1976), 870-871
Review information
Full-text PDF Free Access